# SDR FDEA201404290889

- Difficulty date: April 29, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 65,393 hours, 21,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND ACRACK ON RT WING LE SKIN AT FWD LT CORNER OF FUELING PANEL.  PERFORMED HFEC OF SUSPECT AREA, VERIFIED CRACK &  IAW NTM PT6 20-30-00.   REMOVED CRACK DAMAGE IAW SRM 57-10-00 FIG 68.  INSTALLED REPAIR DOUBLER & COMPLIED WITH EA 8-5730-T0307735 MAJOR REPAIR.
